Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Some extremal functions in Fourier analysis


Author: Jeffrey D. Vaaler
Journal: Bull. Amer. Math. Soc. 12 (1985), 183-216
MSC (1980): Primary 42A10, 42A38; Secondary 10H30, 41A17
DOI: https://doi.org/10.1090/S0273-0979-1985-15349-2
MathSciNet review: 776471
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 42A10, 42A38, 10H30, 41A17

Retrieve articles in all journals with MSC (1980): 42A10, 42A38, 10H30, 41A17


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1985-15349-2